9 Publications

Mark all

[9]
2023 | Journal Article | LibreCat-ID: 34814
Hanusch, Maximilian. “A $C^k$-Seeley-Extension-Theorem for Bastiani’s Differential Calculus.” Canadian Journal of Mathematics 75, no. 1 (2023): 170–201. https://doi.org/10.4153/s0008414x21000596.
LibreCat | DOI
 
[8]
2023 | Journal Article | LibreCat-ID: 34832
Hanusch, Maximilian. “The Lax Equation and Weak Regularity of Asymptotic Estimate Lie Groups.” Annals of Global Analysis and Geometry 63, no. 21 (2023). https://doi.org/10.1007/s10455-023-09888-y.
LibreCat | DOI
 
[7]
2023 | Journal Article | LibreCat-ID: 34833
Hanusch, Maximilian. “Decompositions of Analytic 1-Manifolds.” Indagationes Mathematicae. 34, no. 4 (2023): 752–811. https://doi.org/10.1016/j.indag.2023.02.003.
LibreCat | DOI
 
[6]
2022 | Journal Article | LibreCat-ID: 34817
Hanusch, Maximilian. “Regularity of Lie Groups.” Communications in Analysis and Geometry 30, no. 1 (2022): 53–152. https://doi.org/10.4310/cag.2022.v30.n1.a2.
LibreCat | DOI
 
[5]
2022 | Working Paper | LibreCat-ID: 34856
Hanusch, Maximilian. Analysis 1 und 2 Skript/Buch. https://maximilianhanusch.wixsite.com/my-site/lehre-teaching, n.d.
LibreCat
 
[4]
2021 | Journal Article | LibreCat-ID: 34818
Hanusch, Maximilian. “Symmetries of Analytic Curves.” Differential Geometry and Its Applications 74 (2021). https://doi.org/10.1016/j.difgeo.2020.101687.
LibreCat | DOI
 
[3]
2020 | Journal Article | LibreCat-ID: 34828
Hanusch, Maximilian. “The Regularity Problem for Lie Groups with Asymptotic Estimate Lie Algebras.” Indagationes Mathematicae 31, no. 1 (2020): 152–76. https://doi.org/10.1016/j.indag.2019.12.001.
LibreCat | DOI
 
[2]
2020 | Journal Article | LibreCat-ID: 34830
Hanusch, Maximilian. “The Strong Trotter Property for Locally μ-Convex Lie Groups.” Journal of Lie Theory 30, no. 1 (2020): 025–032.
LibreCat
 
[1]
2019 | Journal Article | LibreCat-ID: 34829
Hanusch, Maximilian. “Differentiability of the Evolution Map and Mackey Continuity.” Forum Mathematicum 31, no. 5 (2019): 1139–77. https://doi.org/10.1515/forum-2018-0310.
LibreCat | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed

9 Publications

Mark all

[9]
2023 | Journal Article | LibreCat-ID: 34814
Hanusch, Maximilian. “A $C^k$-Seeley-Extension-Theorem for Bastiani’s Differential Calculus.” Canadian Journal of Mathematics 75, no. 1 (2023): 170–201. https://doi.org/10.4153/s0008414x21000596.
LibreCat | DOI
 
[8]
2023 | Journal Article | LibreCat-ID: 34832
Hanusch, Maximilian. “The Lax Equation and Weak Regularity of Asymptotic Estimate Lie Groups.” Annals of Global Analysis and Geometry 63, no. 21 (2023). https://doi.org/10.1007/s10455-023-09888-y.
LibreCat | DOI
 
[7]
2023 | Journal Article | LibreCat-ID: 34833
Hanusch, Maximilian. “Decompositions of Analytic 1-Manifolds.” Indagationes Mathematicae. 34, no. 4 (2023): 752–811. https://doi.org/10.1016/j.indag.2023.02.003.
LibreCat | DOI
 
[6]
2022 | Journal Article | LibreCat-ID: 34817
Hanusch, Maximilian. “Regularity of Lie Groups.” Communications in Analysis and Geometry 30, no. 1 (2022): 53–152. https://doi.org/10.4310/cag.2022.v30.n1.a2.
LibreCat | DOI
 
[5]
2022 | Working Paper | LibreCat-ID: 34856
Hanusch, Maximilian. Analysis 1 und 2 Skript/Buch. https://maximilianhanusch.wixsite.com/my-site/lehre-teaching, n.d.
LibreCat
 
[4]
2021 | Journal Article | LibreCat-ID: 34818
Hanusch, Maximilian. “Symmetries of Analytic Curves.” Differential Geometry and Its Applications 74 (2021). https://doi.org/10.1016/j.difgeo.2020.101687.
LibreCat | DOI
 
[3]
2020 | Journal Article | LibreCat-ID: 34828
Hanusch, Maximilian. “The Regularity Problem for Lie Groups with Asymptotic Estimate Lie Algebras.” Indagationes Mathematicae 31, no. 1 (2020): 152–76. https://doi.org/10.1016/j.indag.2019.12.001.
LibreCat | DOI
 
[2]
2020 | Journal Article | LibreCat-ID: 34830
Hanusch, Maximilian. “The Strong Trotter Property for Locally μ-Convex Lie Groups.” Journal of Lie Theory 30, no. 1 (2020): 025–032.
LibreCat
 
[1]
2019 | Journal Article | LibreCat-ID: 34829
Hanusch, Maximilian. “Differentiability of the Evolution Map and Mackey Continuity.” Forum Mathematicum 31, no. 5 (2019): 1139–77. https://doi.org/10.1515/forum-2018-0310.
LibreCat | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed